# SDR CALA2023100602950

- Difficulty date: September 30, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6221
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS 10 DENTS IN OUT SIDE SKIN WORST DENT IS L=3.0" W=1.8" D=0.042" A/Y=42.8 DENT IS WITH IN L IMITS PER SRM 52-30-01 FIG. 103 DETAIL F A/Y MUST BE 30 OR MORE INSPECTED AREA.  NO PROGRESSION NOTED.  DMG REMAINS.  OK TO CONT INUE. INSPECTED DAMAGES NO PROGRESSION NOTED. W/I LIMITS PER SRM 52-30 -01 FIG103F DMG REMAINS , OK TO CONTINUE. RE-INSPECTED DENTS AT AFT CARGO DOOR EXTERNAL SKIN FOUND TO BE W ITHIN ALLOWABLE DAMAGE LIMITS REF. SRM 52-30-01, FIG. F AND INST ALLED DENT DOT REF. GMM 06-35-05 LOG PAGE WAS CONVERTED TO ELB FORMAT ON JAN 17, 2017 AT 10140151 INSPECTED DENTS AND FOUND TO BE WITHIN LIMITS REF BOEING 737-700 SRM 52-30-01-FIG 103/ ALLOWABLE DAMAGE 1,DETAIL F. INSTALLED DE NT DOTS REF UAL GMM 06-35-05. REINSPECTED DENTS AND FOUND WORST DENT TO BE L=3.0" W=1.8" D=.042" A/Y=42.8" WITHIN LIMITS REF. SRM52-30-01 FIG.103 DET.F REMOVED AND DAMAGED SKIN FABRICTAED AND INSTALLED NEW AFT CARGO DOOR SKIN IAW B737-700 SRM 51-40-02-0G-0,52-30-01-01-01, 52-30-0 1-2R-3, REFRENCE WORK ORDER 3501941/8000/0050 SERIAL 99982064,
